| Model Number |
25-452-00-91 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
02/10/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported during initial surgery a twist drill fractured due to it was not placed perpendicular to the bone.A portion of it remains implanted.
Additional Manufacturer Narrative
An investigation was completed.The results of the investigation have identified no additional actions are necessary at this time.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.